MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACTIVE CORD; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ACTIVE CORD; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00561270
Medical Device Problem Codes Failure to Deliver Energy (1211); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an active cord was used during a polypectomy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the active cord failed to transmit current when it was used to coagulate and prevent bleeding post polypectomy.The generator was on the proper settings and they have not had any issue before.Reportedly, the procedure was completed with no further devices used.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be fine.Note: according to the complainant, two gold probe units and an active cord unit was attempted to use to coagulate and prevent bleeding post polypectomy.However, per the gold probe directions for use, the device is intended to be used with a bipolar electrosurgical generator or a bipolar cable adapter.The active cord is intended to be used with monopolar devices.

Brand Name
ACTIVE CORD
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7947696
Report Number3005099803-2018-60753
Device Sequence Number2255930
Product Code KNS
UDI-Device Identifier08714729053361
UDI-Public08714729053361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberM00561270
Device Catalogue Number50975
Device Lot Number0018134623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1